Skip to Main content Skip to Navigation


...
hal-00620260v1  Journal articles
Georges Griso. Decompositions of displacements of thin structures
Journal de Mathématiques Pures et Appliquées, Elsevier, 2008, 89 (2), pp.199-223. ⟨10.1016/j.matpur.2007.12.007⟩
...
hal-00392028v1  Journal articles
Cristinel Mardare. On the derivation of nonlinear shell models from three-dimensional elasticity
Revue roumaine de mathématiques pures et appliquées, Editura Academiei Române, 2008, 53, pp.499-522
hal-01478667v1  Journal articles
Véronique LodsCristinel Mardare. A justification of Naghdi's shell model
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1999, 328, pp.951-954. ⟨10.1016/S0764-4442(99)80303-6⟩
hal-01478621v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: error estimates between their solutions
Mathematics and Mechanics of Solids, SAGE Publications, 1998, 3, pp.303-318
hal-01478565v1  Journal articles
Cristinel Mardare. Error estimates in the asymptotic analysis of linearly elastic shells
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.895-898
hal-01478674v1  Journal articles
Véronique LodsCristinel Mardare. Error estimates between the three-dimensional linearized shell equations and Naghdi's model
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2000, 330, pp.157-162. ⟨10.1016/S0764-4442(00)00133-6⟩
hal-01478634v1  Journal articles
Véronique LodsCristinel Mardare. Asymptotic justification of the Kirchhoff-Love hypotheses for a linearly elastic clamped shell
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 326, pp.909-912. ⟨10.1016/S0764-4442(98)80059-1⟩
hal-01478560v1  Journal articles
Cristinel Mardare. Two-dimensional models of linearly elastic shells: estimates of the difference between their solutions
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1996, 322, pp.793-796